En utilisant les techniques développées par Jean Ecalle pour l’étude des équations différentielles nonlinéaires, on montre que l’équation aux
avec
Using the techniques developed by Jean Ecalle for the study of nonlinear differential equations, we prove that the
with
@article{AFST_2006_6_15_4_773_0, author = {Menous, Fr\'ed\'eric}, title = {An example of local analytic q-difference equation~: {Analytic} classification}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {773--814}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {Ser. 6, 15}, number = {4}, year = {2006}, doi = {10.5802/afst.1135}, mrnumber = {2295210}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1135/} }
TY - JOUR AU - Menous, Frédéric TI - An example of local analytic q-difference equation : Analytic classification JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2006 SP - 773 EP - 814 VL - 15 IS - 4 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1135/ DO - 10.5802/afst.1135 LA - en ID - AFST_2006_6_15_4_773_0 ER -
%0 Journal Article %A Menous, Frédéric %T An example of local analytic q-difference equation : Analytic classification %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2006 %P 773-814 %V 15 %N 4 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1135/ %R 10.5802/afst.1135 %G en %F AFST_2006_6_15_4_773_0
Menous, Frédéric. An example of local analytic q-difference equation : Analytic classification. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 15 (2006) no. 4, pp. 773-814. doi : 10.5802/afst.1135. https://www.numdam.org/articles/10.5802/afst.1135/
[1] Singularité non abordables par la géométrie, Annales de l’Institut Fourier, Volume 42 (1992), pp. 73-164 | EuDML | Numdam | MR | Zbl
[2] An example of nonlinear
[3] Développements asymptotiques
[4] Multisommabilité des séries entières solutions formelles d’une équation aux
- A Review on Comodule-Bialgebras, Computation and Combinatorics in Dynamics, Stochastics and Control, Volume 13 (2018), p. 579 | DOI:10.1007/978-3-030-01593-0_20
- A comodule-bialgebra structure for word-series substitution and mould composition, Journal of Algebra, Volume 489 (2017), p. 552 | DOI:10.1016/j.jalgebra.2017.07.002
- Combinatorics of Poincaré’s and Schröder’s equations, Resurgence, Physics and Numbers (2017), p. 329 | DOI:10.1007/978-88-7642-613-1_8
- Holomorphic and Singular Solutions of q-Difference-Differential Equations of Briot-Bouquet Type, Funkcialaj Ekvacioj, Volume 59 (2016) no. 2, p. 185 | DOI:10.1619/fesi.59.185
Cité par 4 documents. Sources : Crossref